# SDR UALA2009032300868

- Difficulty date: March 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 49,120 hours, 7,147 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80172424
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3F EMERGENCY LIGHTS INOP.  FOUND 3F WORKING & 1F INOP.  CONNECTOR TO AFT LIGHT STRIP ON SEAT 1F NEEDS TO BE REPLACED OR HARNESS NEEDS TO BE REPLACED.  MADE TEMP REPAIR & LIGHT WORKED.  NEED AT LEAST 2 HRS TO FIX.  REPLACED CABLE AT SEAT 1F.  EMERGENCY LIGHT OPS CHECKED OK.
